# SDR EISA98072

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT BULB INOPERATIVE.  GENERATED BY PILOT REPORT.  RELAMPED AS REQUIRED IAW MM 33-00.  (M)
